# SDR PLG4896EB1

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741BA
- Make and model: Saab SF340A
- Aircraft serial: 340A090
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Swivel
- Part number: 72MEF20151
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PWM/BOS - FLT 4605 - DURING CLIMB-OUT, CREW NOTED THE HYDRAULIC PRESSURE DROPPING DURING GEAR RETRACTION.  THE AIRCRAFT RETURNED TO PWM AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE RIGHT GEAR DOWNLOCK HYDRAULIC SWIVEL.  GEAR SWINGS AND OPS CHECKS WERE PERFORMED, AND AIRCRAFT RETURNED TO SERVICE.  (X)
